# SDR SWAA2025030601647

- Difficulty date: March 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 14,030 hours, 6,602 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD F/A OUTBOARD FLASHLIGHT WILL NOT TEST<[01] RESEATED FLASHLIGHT OPS CKS GOOD PER MM 25-64-00
